# SDR RAIA201306030001

- Difficulty date: June 3, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N835HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145670
- Aircraft time: 23,659 hours, 21,607 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSP THE FLIGHT CREW FOUND THE PASSENGER DOOR HARD TO OPEN.  MX INSPECTED, CLEANED AND LUBED THE PASSENGER DOOR SEAL.  DOOR OPS CHECKED GOOD.
